Seitenbereiche:



Zusatzinformationen:

FUN-Veranstaltungen

FoFö-Stammtisch, 23. November 2017, 14 Uhr siehe Info-Veranstaltungen

Kontakt

Abteilung Forschungsunterstützung (FUN):
forschen@jku.at


Positionsanzeige:

Inhalt:

Forschungseinheiten

Aufsatz / Paper in SCI-Expanded-Zeitschrift

Improved linear multi-step methods for stochastic ordinary differential equations

Buckwar E., Winkler R.: Improved linear multi-step methods for stochastic ordinary differential equations, in: Journal of Computational and Applied Mathematics, Volume 205, Number 2, Page(s) 912-922, 2007.

BibTeX

@ARTICLE{
title = {Improved linear multi-step methods for stochastic ordinary differential equations},
type = {Aufsatz / Paper in SCI-Expanded-Zeitschrift},
author = {Buckwar, Evelyn and Winkler, Renate},
language = {EN},
abstract = {We consider linear multi-step methods for stochastic ordinary differential equations and study their convergence properties for problems with small noise or additive noise. We present schemes where the drift part is approximated by well-known methods for deterministic ordinary differential equations. In previous work, we considered Maruyama-type schemes, where only the increments of the driving Wiener process are used to discretize the diffusion part. Here, we suggest the improvement of the discretization of the diffusion part by also taking into account mixed classical-stochastic integrals. We show that the relation of the applied step sizes to the smallness of the noise is essential in deciding whether the new methods are worthwhile. Simulation results illustrate the theoretical findings.},
pages = {912-922},
publisher = {Elsevier Science B.V. (North-Holland), Amsterdam},
journal = {Journal of Computational and Applied Mathematics},
volume = {205},
number = {2},
issn = {0377-0427},
year = {2007},
}

Details

Zusammenfassung: We consider linear multi-step methods for stochastic ordinary differential equations and study their convergence properties for problems with small noise or additive noise. We present schemes where the drift part is approximated by well-known methods for deterministic ordinary differential equations. In previous work, we considered Maruyama-type schemes, where only the increments of the driving Wiener process are used to discretize the diffusion part. Here, we suggest the improvement of the discretization of the diffusion part by also taking into account mixed classical-stochastic integrals. We show that the relation of the applied step sizes to the smallness of the noise is essential in deciding whether the new methods are worthwhile. Simulation results illustrate the theoretical findings.

Journal: Journal of Computational and Applied Mathematics
Volume: 205
Nummer: 2
Erscheinungsjahr: 2007
Seitenreferenz: 912-922
Anzahl Seiten: 11
Verlag: Elsevier Science B.V. (North-Holland), Amsterdam
ISSN: 0377-0427
Reichweite: International

Beteiligte

AutorInnen / HerausgeberInnen: Univ.-Prof. Dr. Evelyn Buckwar, Dr. Renate Winkler

Forschungseinheiten der JKU:

Wissenschaftszweige: 1103 Analysis | 1113 Mathematische Statistik | 1114 Numerische Mathematik | 1118 Wahrscheinlichkeitstheorie | 1121 Operations Research | 1145 Zeitreihenanalyse | 1165 Stochastik | 5943 Risikoforschung

Zurück Zurück